# SDR C2XA95CL056

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS34701106S
- Condition: Dirty
- Location: Lt/Rt Mlg
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE-BUF - FLT 3216 - CREW HEARD CLICK, THEN NOTICED STRONG ELECTRICAL SMELL FOLLOWED BY STICK SHAKER/PUSHER ACTUATION WHILE PARKED AT GATE.  MAINTENANCE CLEANED AND RESEATED PROX SENSOR CANNON PLUGS ON LEFT AND RIGHT MAIN GEARS.  OP'S CHECKED STALL WARNING SYSTEM GOOD.  ACFT RETURNED TO SERVICE.  (Z)
